# SDR RAIA00105007

- Difficulty date: May 10, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 27,641 hours, 27,725 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Part number: 810007A
- Condition: Failed
- Location: E/E Bay
- Part time: 3,052 hours, 3,183 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

7490-STL-BRAKE TEMPERATURE HOT LIGHT ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND FOUND TO BE AN INDICATION PROBLEM.  MAINTENANCE REPLACED THE BRAKE TEMPERATURE MONITORING UNIT, AIRCRAFT WAS RELEASED FOR SERVICE.
